# SDR BAGA202305010001

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N214BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55160
- Aircraft time: 1,961 hours, 760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT DISARM. ARMING MECHANISM GOT STUCK 3/4THS WAY UP. CMS INDICATED DISARMED. SYNOPTIC PAGE INDICATED "SLIDE". DOOR WAS OPENED AND NO SLIDE WAS BLOWN.   COMPLIED WITH OPERATIONAL CHECK OF L1 DOOR ARM/DISARM FUNCTION, OPS CHECK GOOD NO DEFECTS OR DISCREPANCIES NOTED AT THIS TIME REF. BD500-A-J52-11-00-01AAA-540A-A
